Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS Pittsburgh, PA

May 1, 20177 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 2:47 PM EDT for 7 counties in Pennsylvania. It was in force for 58 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2017, 2:47 PM EDT (18:47 UTC)
Expired
May 1, 2017, 3:45 PM EDT
In force
58 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Allegheny County, PA, Armstrong County, PA, Butler County, PA, Clarion County, PA, Indiana County, PA, Venango County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 2:55 PM EDTTSTM WND DMGBaldwin, PAPOWER LINES DOWN
May 1, 2:56 PM EDTNON-TSTM WND GST 56Allegheny County Airpor, PA
May 1, 2:56 PM EDTTORNADO1 Ene Eldorado, PAA FOCUSED... NARROW SWATH OF TORNADIC DAMAGE WAS DISCOVERED IN THE WOODS ALONG ELDORADO ROAD. THE DAMAGE IN THIS AREA CONSISTED OF A NARROW PATH OF SNAPPED AND UPROOTED HARDWOOD TREES. BASED ON THE DAMAGE... THE BRIEF TORNADO WAS RATED EF0.
May 1, 3:00 PM EDTNON-TSTM WND DMGGreensburg, PATREES DOWN IN MT PLEASANT TWP... ROSTRAVERTWP. WIIRES DOWN SEWICKLEY AND MT PLEASANT TWP.
May 1, 3:07 PM EDTTSTM WND DMGBrackenridge, PATREE UPROOTED
May 1, 3:16 PM EDTTSTM WND DMG5 Ene Freeport, PATREES DOWN
May 1, 3:16 PM EDTTSTM WND DMGWorthington, PASEVERAL TREES DOWN
May 1, 3:43 PM EDTTSTM WND GST 661 W Lawson Heights, PAMEASRED AT LBE AIRPORT
May 1, 3:50 PM EDTNON-TSTM WND GST 53Latrobe Airport, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 12:32 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

500 
WUUS51 KPBZ 011847
SVRPBZ
PAC003-005-019-031-063-121-129-011945-
/O.NEW.KPBZ.SV.W.0047.170501T1847Z-170501T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
247 PM EDT MON MAY 1 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  South central Venango County in northwestern Pennsylvania...
  Western Indiana County in west central Pennsylvania...
  Eastern Butler County in west central Pennsylvania...
  Eastern Allegheny County in southwestern Pennsylvania...
  Northwestern Westmoreland County in southwestern Pennsylvania...
  Armstrong County in west central Pennsylvania...
  Southern Clarion County in west central Pennsylvania...

* Until 345 PM EDT.

* At 247 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles east of Grove City to Butler to near Hampton
  Township to Upper St. Clair, moving east at 35 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Trees snapped and uprooted. Power outages can be 
           expected. 

* Locations impacted include...
  Pittsburgh...                     Penn Hills...
  Monroeville...                    Greensburg...
  McKeesport...                     Jeannette...
  Latrobe...                        Vandergrift...
  Kittanning...                     Apollo...
  Rimersburg...                     Plum...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 46 and 71.
 
  Interstate 80 in Pennsylvania between mile markers 41 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
 
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern,
northwestern and west central Pennsylvania.

LAT...LON 4058 7923 4022 7943 4033 8000 4061 7982
      4117 7985 4118 7972 4116 7921 4091 7921
      4090 7920
TIME...MOT...LOC 1847Z 272DEG 33KT 4114 7993 4086 7988 4060 7991 4035
8008

HAIL...<.75IN
WIND...70MPH
 
$$

TAX
3 follow-up statements
192 
WWUS51 KPBZ 011907
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
307 PM EDT MON MAY 1 2017

PAC003-005-019-031-063-121-129-011945-
/O.CON.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Venango PA-Indiana PA-Butler PA-Allegheny PA-Westmoreland PA-
Armstrong PA-Clarion PA-
307 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN VENANGO...WESTERN INDIANA...EASTERN BUTLER...EASTERN
ALLEGHENY...NORTHWESTERN WESTMORELAND...ARMSTRONG AND SOUTHERN
CLARION COUNTIES...

At 307 PM EDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Knox to 7 miles northwest of
West Kittanning to Lower Burrell to McKeesport, moving east at 40
mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Trees snapped and uprooted. Power outages can be expected. 

Locations impacted include...
Penn Hills...                     Monroeville...
Greensburg...                     McKeesport...
Jeannette...                      Latrobe...
Vandergrift...                    Kittanning...
Apollo...                         Rimersburg...
Plum...                           West Mifflin...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 47 and 71.
 
  Interstate 80 in Pennsylvania near mile marker 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
 
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern,
northwestern and west central Pennsylvania.

LAT...LON 4031 7992 4038 7988 4054 7984 4059 7983
      4061 7982 4067 7982 4079 7972 4089 7970
      4118 7971 4116 7921 4091 7921 4090 7920
      4058 7923 4022 7943
TIME...MOT...LOC 1907Z 272DEG 33KT 4113 7971 4085 7966 4059 7969 4034
7986

HAIL...<.75IN
WIND...70MPH
 
$$

24
166 
WWUS51 KPBZ 011923
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
323 PM EDT MON MAY 1 2017

PAC003-019-121-011932-
/O.CAN.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Venango PA-Butler PA-Allegheny PA-
323 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VENANGO...EASTERN
BUTLER AND EASTERN ALLEGHENY COUNTIES IS CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EDT for southwestern
and west central Pennsylvania.

LAT...LON 4059 7923 4022 7943 4029 7978 4036 7976
      4043 7970 4056 7966 4068 7966 4083 7961
      4093 7954 4117 7951 4117 7933 4114 7921
      4093 7922 4089 7920
TIME...MOT...LOC 1922Z 272DEG 33KT 4113 7953 4085 7948 4059 7951 4034
7968

$$

PAC005-031-063-129-011945-
/O.CON.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Indiana PA-Westmoreland PA-Armstrong PA-Clarion PA-
323 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR WESTERN INDIANA...CENTRAL WESTMORELAND...ARMSTRONG AND
SOUTHEASTERN CLARION COUNTIES...

At 322 PM EDT, severe thunderstorms were located along a line
extending from near Rimersburg to near Kittanning to near Apollo to
Manor, moving east at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Trees snapped and uprooted. Power outages can be expected. 

Locations impacted include...
Greensburg...                     Jeannette...
Latrobe...                        Vandergrift...
Kittanning...                     Apollo...
Rimersburg...                     Murrysville...
Irwin...                          Manor...
Youngwood...                      Ford City...

This includes  Pennsylvania Turnpike between mile markers 60 and 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
 
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
and west central Pennsylvania.

LAT...LON 4059 7923 4022 7943 4029 7978 4036 7976
      4043 7970 4056 7966 4068 7966 4083 7961
      4093 7954 4117 7951 4117 7933 4114 7921
      4093 7922 4089 7920
TIME...MOT...LOC 1922Z 272DEG 33KT 4113 7953 4085 7948 4059 7951 4034
7968

HAIL...<.75IN
WIND...70MPH
 
$$

24
348 
WWUS51 KPBZ 011931
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
331 PM EDT MON MAY 1 2017

PAC005-031-063-129-011945-
/O.CON.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Indiana PA-Westmoreland PA-Armstrong PA-Clarion PA-
331 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR WESTERN INDIANA...CENTRAL WESTMORELAND...ARMSTRONG AND
SOUTHEASTERN CLARION COUNTIES...

At 331 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Clarion to 7 miles east of
Kittanning to 7 miles east of Vandergrift to Jeannette, moving east
at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Trees snapped and uprooted. Power outages can be expected. 

Locations impacted include...
Greensburg...                     Jeannette...
Latrobe...                        Vandergrift...
Kittanning...                     Apollo...
Murrysville...                    Manor...
Youngwood...                      Ford City...
Delmont...                        Lawson Heights...

This includes  Pennsylvania Turnpike between mile markers 67 and 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
 
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
and west central Pennsylvania.

LAT...LON 4059 7923 4022 7943 4027 7968 4034 7968
      4040 7967 4051 7967 4068 7958 4083 7951
      4092 7948 4117 7938 4117 7933 4114 7921
      4093 7922 4089 7920
TIME...MOT...LOC 1931Z 272DEG 33KT 4113 7943 4085 7938 4059 7941 4034
7959

HAIL...<.75IN
WIND...70MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:48 PM EDT, 59 minutes earlier.

Area forecast discussion, May 1, 1:48 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
148 PM EDT Mon May 1 2017

.SYNOPSIS...
Cooler air will spill in tonight behind the strong cold front.
Rain chances will linger through most of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Main convective line approaching OH/PA border, in line with
recent HRRR runs. Getting wind damage reports so far with the
line. Prelim 18Z sounding showing tremendous shear and helicity
with a distinct sickle-shaped hodograph. Breaks in clouds out
ahead have added to the instability and thus the severe threat.
Will need to watch for discrete cells out ahead of the main line
as they would likely become supercellular in short order. Best
chance for tornadoes still looks to be across the southeastern
CWA during the mid to late afternoon hours. The next 3 to 6
hours is obviously our main concern, and the remainder of the
forecast relied heavily on the previous grids and SuperBlend.

Temperatures will cool rapidly behind the front tonight, with a
lull in precipitation. Some scattered showers will redevelop
later with an approaching upper trough. Low temperatures will be
seasonable.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Troughing pattern remains in place through Wednesday, with
shower chances mainly north of Pittsburgh. A brief dry period
Wednesday afternoon/evening will end by Thursday as a stacked
system moves into the Ohio Valley, providing high rain chances.
Categorical PoPs are still appropriate. Temperatures will be
below normal through the period.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Upper troughing will persist through this period, with more
showery precipitation expected for Friday and the weekend. Drier
conditions may arrive for Monday. Temperatures will remain below
normal overall.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Have added low level wind shear to all TAFs with 12Z issuance as
upper air balloon launch showed 40 kt of wind at 2 kft with a
lack of surface gusts. Once surface wind gusts begin, allowed
LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt
gusts by noon in advance of today's cold front. The front will
bring showers and thunderstorms, with wind gusts up to 50 kt
possible in the strongest thunderstorms. Current expectation
brings the potential squall line through the region between 15Z
at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will
continue behind the front into tonight, and ceilings will
eventually drop to MVFR before sunrise on Tuesday.

.Outlook...
Restrictions are likely with Thu/Fri low pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, May 1, 12:56 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1256 PM EDT Mon May 1 2017

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-021-
509>514-021700-
Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1256 PM EDT Mon May 1 2017

...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for western Maryland, northwest
Pennsylvania, southwest Pennsylvania, west central Pennsylvania,
western Pennsylvania, northern West Virginia and northern panhandle
of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ040-041-049-050-059-069-021700-
Carroll-Columbiana-Harrison-Jefferson-Belmont-Monroe-
1256 PM EDT Mon May 1 2017

...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-048-057-058-068-021700-
Tuscarawas-Coshocton-Muskingum-Guernsey-Noble-
1256 PM EDT Mon May 1 2017

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...This Afternoon and Tonight.

Scattered showers and thunderstorms, some of which may be strong to
severe, will cross the region with a cold front today. The primary
threat is damaging wind.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 1, 2:01 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     SMITHFIELD              40.27N  80.78W
05/01/2017                   JEFFERSON          OH   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1701365

TGREEN
Local storm report, May 1, 2:08 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     NEW GARDEN              40.80N  80.93W
05/01/2017                   COLUMBIANA         OH   911 CALL CENTER

            MULTIPLE LARGE TREES DOWN IN NEW GARDEN

&&

EVENT NUMBER PBZ1701366

RCC
Local storm report, May 1, 2:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     SALEM                   40.90N  80.85W
05/01/2017                   COLUMBIANA         OH   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1701367

TGREEN
Local storm report, May 1, 2:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     FLORENCE                40.44N  80.44W
05/01/2017                   WASHINGTON         PA   911 CALL CENTER

            MANY LARGE TREES DOWN

&&

EVENT NUMBER PBZ1701368

RCC
Local storm report, May 1, 2:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
244 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     3 N GROVE CITY          41.20N  80.09W
05/01/2017  M62 MPH          MERCER             PA   TRAINED SPOTTER

            MEASURED ON DAVIS ANEMOMETER

&&

EVENT NUMBER PBZ1701369

TGREEN
Local storm report, May 1, 2:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     MOUNDSVILLE             39.92N  80.74W
05/01/2017                   MARSHALL           WV   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1701370

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 1:22 PM EDTSevere Thunderstorm WarningPBZBeaver, Greene, Washington53 min
May 1, 1:35 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence, Mercer55 min
May 1, 1:47 PM EDTSevere Thunderstorm WarningPBZMercer, Venango43 min
May 1, 2:05 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Mercer, Venango and 1 more55 min
May 1, 2:11 PM EDTSevere Thunderstorm WarningPBZAllegheny, Greene, Washington49 min
May 1, 2:26 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Mercer, Venango49 min
May 1, 2:29 PM EDTTornado WarningPBZBeaver, Butler31 min
May 1, 2:50 PM EDTTornado WarningPBZArmstrong, Butler, Clarion, Venango25 min
May 1, 2:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland66 min
May 1, 3:03 PM EDTAreal Flood AdvisoryPBZAllegheny, Butler, Fayette, Greene, Washington, Westmoreland3 hr
May 1, 3:10 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Forest, Jefferson, Venango65 min
May 1, 3:19 PM EDTTornado WarningPBZClarion, Forest, Venango26 min
May 1, 3:34 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson, Westmoreland56 min
May 1, 3:42 PM EDTSpecial Weather StatementPBZFayette48 min
May 1, 5:03 PM EDTSevere Thunderstorm WarningPBZFayette41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.